Differential and Integral Equations

Solutions of semilinear elliptic equations with one isolated singularity

Yomna Rébaï

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

If $f$ is either given by $(1+u)^p$ for some $\frac{N+2}{N-2}< p < \frac{N+1}{N-3}$, $N\geq 3$ or if $f$ is given by $e^u$ when $N=3$, we prove the existence of a positive weak solution of $ \Delta u + \lambda f(u) =0 $ which is defined in the unit ball of ${\Bbb R}^N$, has $0$ boundary data and has a nonremovable prescribed singularity at some point $x_0$ close to the origin.

Article information

Source
Differential Integral Equations, Volume 12, Number 4 (1999), 563-581.

Dates
First available in Project Euclid: 29 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367267007

Mathematical Reviews number (MathSciNet)
MR1697245

Zentralblatt MATH identifier
1064.35510

Subjects
Primary: 35J60: Nonlinear elliptic equations

Citation

Rébaï, Yomna. Solutions of semilinear elliptic equations with one isolated singularity. Differential Integral Equations 12 (1999), no. 4, 563--581. https://projecteuclid.org/euclid.die/1367267007


Export citation